Fexet 180mg Tablet

500.00


Pack Size:                            20’s


Composition :                   Fexofenadine


 Pharmaceutical form:      Tablet


Brand Name: GETZ


 

Description

Fexet 180mg Tablet

Fexet 180mg Tablet Each film-coated tablet contains: Active: Fexofenadine HCl  Inactive: Corn starch, Microcrystalline cellulose (Avicel PH 101), Microcrystalline cellulose (Avicel PH 102), Croscarmellose Sodium, Magnesium stearate, Hydroxy Propyl Methyl Cellulose 5 CPs, Titanium dioxide, Propylene glycol. Seasonal allergic rhinitis includes sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes. – Chronic idiopathic urticaria. DOSAGE AND ADMINISTRATION of Fexet 180mg Tablet : Seasonal allergic rhinitis: – Adults and children 12 years or older: 60mg of Fexofenadine HCl twice daily, or 120mg of Fexofenadine HCl once daily. – Children from 6 to 11 years: 30mg of Fexet 180mg Tablet twice daily. Chronic idiopathic urticaria: – Adults and children 12 years or older: 180mg of Fexofenadine HCl once daily. – Children from 6 to 11 years: 30mg of Fexet 180mg Tablet twice daily. Dosage in renal insufficiency: – Adults: In patients with decreased renal function the recommended dose of Fexet 180mg Tabletl is 60mg once daily as the starting dose. – Pediatrics: In pediatric patients with decreased renal function the recommended dose of Fexet 180mg Tablet is 30mg once daily as the starting dose. Dosage may be adjusted according to age and symptoms

Uses

It is used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching.

Side Effects

Cough, fever, or stomach upset may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

If your doctor has prescribed this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. Fexet 180mg Tablet is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist. A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction,

 When not to use

 Patients with severe renal impairment

Reviews

There are no reviews yet.

Be the first to review “Fexet 180mg Tablet”

Your email address will not be published. Required fields are marked *

0